Nonlinear Ordinary Differential Equations in Transport Processes : Mathematics in Science and Engineering

a Series of Monographs and Textbooks, Vol. 42

Nonlinear Ordinary Differential Equations in ...
William F. Ames, Richard Bellm...
Nonlinear Ordinary Differential Equations in Transport Processes : Mathematics in Science and Engineering by William F. Ames, Richard Bellman, William F. Ames, Richard Bellman
Nearby Libraries

Only you can see this

Save Note
Last edited by ImportBot
October 18, 2022 | History

Nonlinear Ordinary Differential Equations in Transport Processes : Mathematics in Science and Engineering

a Series of Monographs and Textbooks, Vol. 42

This work doesn't have a description yet. Can you add one?

Publish Date
Language
English

Book Details


The Physical Object

Pagination
280

Edition Identifiers

Open Library
OL39932239M
ISBN 13
9781483222967

Work Identifiers

Work ID
OL29035979W

Source records

Community Reviews (0)

No community reviews have been submitted for this work.

Lists

Download catalog record: RDF / JSON